# SDR 9607303249

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-211
- Aircraft serial: 417
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT UPON LANDING GEAR RETRACTION, LDG GEAR SHOCK ABSORBER FAULT ILLUMINATED AND GEAR WOULD NOT RETRACT.  FAULT CLEARED APPROXIMATELY 45 SECONDS LATER AND GEAR RETRACTED NORMALLY.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBRICATED THE GEAR AND SERVICED THE NOSE LANDING GEAR.  OPERATIONAL CHECK WAS NORMAL.
